# SDR CALA9800849

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR LOWER LOBE AFT CARGO BILGE CORROSION ON FLOORBEAM STA 1841 UPPER SIDE ABOVE AND UNDER BETWEEN RBL 50 AND LBL 50.  TRIMMED OUT CORRODED AREA.  FABRICATED AND INSTALLED DOUBLER AND ANGLE PER SRM 57-60-01, 53-16-01, 51-20-00, 53-00-01.
